Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An inequality for Cauchy products
HTML articles powered by AMS MathViewer

by Javad Mashreghi PDF
Proc. Amer. Math. Soc. 145 (2017), 3013-3016 Request permission

Abstract:

We show that $\ell ^p$ is closed under the Cauchy product by $\ell ^1$ sequences.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A30, 26D15, 47A63
  • Retrieve articles in all journals with MSC (2010): 47A30, 26D15, 47A63
Additional Information
  • Javad Mashreghi
  • Affiliation: Université Laval, Département de mathématiques et de statistique, Québec City, Québec, G1V 0A6, Canada
  • MR Author ID: 679575
  • Email: javad.mashreghi@mat.ulaval.ca
  • Received by editor(s): May 3, 2016
  • Received by editor(s) in revised form: August 15, 2016
  • Published electronically: December 8, 2016
  • Additional Notes: This work was supported by NSERC (Canada).
  • Communicated by: Stephan Ramon Garcia
  • © Copyright 2016 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 145 (2017), 3013-3016
  • MSC (2010): Primary 47A30; Secondary 26D15, 47A63
  • DOI: https://doi.org/10.1090/proc/13437
  • MathSciNet review: 3637949